# SDR MALA050300

- Difficulty date: March 24, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 340B420
- Aircraft time: 18,412 hours, 20,245 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK FOR GEAR TRANSIT LIGHT, DUE TO SNOW AND ICE BUILDUP.  CLEANED SNOW FROM SQUAT SWITCH.
